RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2015, Volume 19, Issue 1, Pages 77–86 (Mi adm509)  

This article is cited in 2 scientific papers (total in 2 papers)

RESEARCH ARTICLE

On Kaluzhnin-Krasner's embedding of groups

A. Yu. Olshanskiiab

a Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Department of Mathematics, Vanderbilt University, Nashville, Tennessee

Abstract: In this note, we consider a 'thrifty' version of Kaluzhnin-Krasner's embedding in wreath products and apply it to extensions by finite groups and to metabelian groups.

Keywords: wreath product, embedding of group, metabelian group.

Funding Agency Grant Number
National Science Foundation DMS-1161294
Russian Foundation for Basic Research 15-01-05823
The author was supported in part by the NSF grants DMS-1161294 and by the RFBR grant 15-01-05823.


Full text: PDF file (327 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20E22, 20F16, 20E07
Received: 03.02.2015
Revised: 25.02.2015
Language:

Citation: A. Yu. Olshanskii, “On Kaluzhnin-Krasner's embedding of groups”, Algebra Discrete Math., 19:1 (2015), 77–86

Citation in format AMSBIB
\Bibitem{Ols15}
\by A.~Yu.~Olshanskii
\paper On Kaluzhnin-Krasner's embedding of groups
\jour Algebra Discrete Math.
\yr 2015
\vol 19
\issue 1
\pages 77--86
\mathnet{http://mi.mathnet.ru/adm509}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3376342}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000209846200009}


Linking options:
  • http://mi.mathnet.ru/eng/adm509
  • http://mi.mathnet.ru/eng/adm/v19/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. H. Mikaelian, “The criterion of Shmel'kin and varieties generated by wreath products of finite groups”, Algebra and Logic, 56:2 (2017), 108–115  mathnet  crossref  crossref  mathscinet  isi
    2. V. H. Mikaelian, “$K_p$-series and varieties generated by wreath products of $p$-groups”, Int. J. Algebr. Comput., 28:8, SI (2018), 1693–1703  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:126
    Full text:41
    References:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019